MathSciNet Relay Station
MathSciNet bibliographic data
MR467179 (57 #7044) 43A85 (10D20 47A65)
Semenov-Tjan-Šanskiĭ, M. A. Harmonic analysis on Riemannian symmetric spaces of negative curvature, and scattering theory. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976), no. 3, 562–592, 710.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement